# SDR SIMA20140728005

- Difficulty date: July 28, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,940 hours, 31,715 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 0000
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS FLASHLIGHT BASE IS INOPERATIVE.  FLASHLIGHT WILL NOT CHARGE, WORKS IN CAPTAIN`S.    FOUND BROKEN WIRE . INSTALLED SPLICE TO WIRE FOR FLASHLIGHT CRADLE IAW SWPM 20-21-00.  OPS CHECKED GOOD IAW AMM 33-51-01.
